收藏本站 | 设为首页 | English
当前位置:首页 -> 学术科研
(9月21日)Rotationally symmetry of three-dimensional steady Ricci solitons with linear curvature decay
来源: 陈黎   发布时间:2017-9-18   阅读次数:730

题目:  Rotationally symmetry of three-dimensional steady Ricci solitons with linear curvature decay


报告人:邓宇星 (北京理工大学)


时间 : 2017, 9月21日(周四),10:30-11:30


地点: 欧阳楼 220


摘要: In this talk, we will talk about the rotationally symmetry of steady Ricci solitons with linear curvature decay. It is well-known that Brendle has proved that any three dimensional nonflat  and k-noncollapsed steady ricci solitons must be rotationally symmetric. It is unknown whether the result remains true if we drop the noncollapsing condition. In our recent work, we prove the rotationally symmetry  of  three-dimensional steady Ricci solitons with linear curvature decay. We will also talk about some results on k-noncollapsed steady Ricci solitons with linear curvature decay in higher dimensions. This is a joint work with Prof. Xiaohua Zhu

联系人:王枫老师(wfmath@zju.edu.cn)

Copyright © 2003-2017,浙江大学数学系 保留所有权利
联系我们:mathadmin@zju.edu.cn 邮编:310027 电话:0571-87953867